Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 111, NWS Green Bay, WI

August 19, 2011Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 19, 2011, 3:37 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2011, 3:37 PM CDT (20:37 UTC)
Expired
Aug 19, 2011, 4:30 PM CDT
In force
53 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 108 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WUUS53 KGRB 192037
SVRGRB
WIC037-041-075-192130-
/O.NEW.KGRB.SV.W.0111.110819T2037Z-110819T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FLORENCE COUNTY IN NORTHEAST WISCONSIN...
  EAST CENTRAL FOREST COUNTY IN NORTHEAST WISCONSIN...
  NORTHWESTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 430 PM CDT

* AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 12 MILES SOUTH OF TIPLER...OR 17 MILES NORTHEAST OF
  CRANDON...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOODMAN...PEMBINE...FENCE...ARMSTRONG CREEK...DUNBAR...BEECHER AND
  AMBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4572 8789 4549 8798 4570 8879 4583 8873
TIME...MOT...LOC 2037Z 280DEG 29KT 4573 8859
WIND...HAIL 60MPH 1.50IN

$$

MPC
4 follow-up statements
928 
WWUS53 KGRB 192054
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT FRI AUG 19 2011

WIC037-041-075-192130-
/O.CON.KGRB.SV.W.0111.000000T0000Z-110819T2130Z/
FLORENCE WI-FOREST WI-MARINETTE WI-
354 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MARINETTE...EAST CENTRAL FOREST AND SOUTHERN FLORENCE COUNTIES UNTIL
430 PM CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHWEST OF GOODMAN...OR 17 MILES SOUTHWEST OF KINGSFORD...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  GOODMAN...PEMBINE...DUNBAR...BEECHER AND AMBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4581 8857 4572 8789 4549 8798 4566 8864
TIME...MOT...LOC 2054Z 280DEG 29KT 4571 8840
WIND...HAIL 60MPH 1.50IN

$$

MPC
170 
WWUS53 KGRB 192109
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
409 PM CDT FRI AUG 19 2011

WIC037-041-075-192130-
/O.CON.KGRB.SV.W.0111.000000T0000Z-110819T2130Z/
FLORENCE WI-FOREST WI-MARINETTE WI-
409 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MARINETTE...EAST CENTRAL FOREST AND SOUTHEASTERN FLORENCE COUNTIES
UNTIL 430 PM CDT...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GOODMAN...OR 15 MILES SOUTHWEST OF KINGSFORD...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  PEMBINE...DUNBAR...BEECHER AND AMBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4570 8847 4577 8833 4572 8789 4549 8798
      4566 8864
TIME...MOT...LOC 2109Z 292DEG 29KT 4562 8825
WIND...HAIL 60MPH 1.50IN

$$

MPC
318 
WWUS53 KGRB 192117
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT FRI AUG 19 2011

WIC037-041-192127-
/O.CAN.KGRB.SV.W.0111.000000T0000Z-110819T2130Z/
FLORENCE WI-FOREST WI-
417 PM CDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOREST AND
SOUTHEASTERN FLORENCE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4572 8789 4549 8798 4561 8842 4572 8822
      4572 8807 4573 8806
TIME...MOT...LOC 2117Z 292DEG 29KT 4560 8816

$$

WIC075-192130-
/O.CON.KGRB.SV.W.0111.000000T0000Z-110819T2130Z/
MARINETTE WI-
417 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MARINETTE COUNTY UNTIL 430 PM CDT...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 7 MILES EAST OF GOODMAN...OR 15 MILES SOUTH OF
KINGSFORD...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  PEMBINE...BEECHER AND AMBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4572 8789 4549 8798 4561 8842 4572 8822
      4572 8807 4573 8806
TIME...MOT...LOC 2117Z 292DEG 29KT 4560 8816
WIND...HAIL 60MPH 2.50IN

$$

MPC
106 
WWUS53 KGRB 192127
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT FRI AUG 19 2011

WIC075-192137-
/O.EXP.KGRB.SV.W.0111.000000T0000Z-110819T2130Z/
MARINETTE WI-
427 PM CDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARINETTE COUNTY
WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4572 8789 4549 8798 4561 8842 4572 8822
      4572 8807 4573 8806
TIME...MOT...LOC 2127Z 292DEG 29KT 4557 8805

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:11 PM CDT, 26 minutes earlier.

Area forecast discussion, Aug 19, 3:11 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CDT FRI AUG 19 2011

.SHORT TERM...

MODELS SHOWING BROAD TROF DEVELOPING OVER LAKES REGION AS SERIES
OF SHORT WAVES MOVE THROUGH REGION. INITIAL TROF NOW OVER WESTERN
ONTARIO...WITH SECONDARY SHORT WAVE SEEN IN WATER VAPOR SOUTHERN
LAKE SUPERIOR. ASSOCIATED SURFACE FRONT OVER WESTERN WI ATTM.
CONVERGENCE BEST NORTH END OF FRONT CLOSE TO BEST UPPER
SUPPORT...DEEP LAYER SHEAR. EXPECT ACTIVITY TO DIMINISH WITH
SUNSET AS INSTABILITY WAINS. HRRR MODEL HAS SHOWN GOOD RUN TO RUN
CONSISTENCY WITH THIS FEATURE. UPPER JET SHIFTING EAST ALONG
U.S./CANADIAN BORDER. LARGE AREA OF SHOWERS MOVING EAST THROUGH
DAKOTAS ATTM ASSOCIATED WITH RRQ OF JET AND AREA OF FGEN FORCING.
THIS FORCING EXPECTED TO MOVE EAST INTO CWA LATE TONIGHT...
DROPPING SOUTH DURING DAY SAT. WILL GO WITH ISOLATED AND SCATTERED
WORDING TO COVER BOTH PERIODS. INSTABILITY LIMITED WITH CAPES
BELOW 400. WITH REMOVE THUNDER WORDING FOR SAT.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY.

THE GFS ENSEMBLE MEAN INDICATES LONGWAVE TROUGHING MOVING ACROSS THE
GREAT LAKES LATE THIS WEEKEND AND PROCEEDING TO THE NE CONUS NEXT
WEEK.  DIFFERENT FROM THE PAST TWO DAYS OF RUNS...MEDIUM RANGE
MODELS NOW PORTRAY A REINFORCING SHORTWAVE DROPPING SE ACROSS THE
GREAT LAKES IN THE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT TIME
PERIOD.  FINER DETAILS LIKE THIS REMAIN PROBLEMATIC IN THE EXTENDED
FORECAST SO WILL CONTINUE TO LEAN ON THE BETTER VERIFYING ECMWF AND
THE GFS ENSEMBLE TO WEED OUT THE UNCERTAINTY OF THESE FINER DETAILS.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...SLOW MOVING COLD FRONT WILL BE
EXTENDING ACROSS LOWER MICHIGAN TO NORTHERN ILLINOIS AT THE START OF
THE PERIOD.  FGEN ALONG AND BEHIND THE BOUNDARY WILL BE EXITING AS
WELL...AND CHANCES SEEM SMALL ENOUGH TO KEEP POPS OUT OF THE
FORECAST FOR E-C WISCONSIN.  MEANWHILE...SHORTWAVE RIDING WITHIN THE
LEFT EXIT REGION OF AN UPPER JET STREAK WILL BE DIVING SE OVER THE
NORTHERN PLAINS AND INTO THE NORTHWEST GREAT LAKES.  THE LATEST 12Z
GUIDANCE IS A LITTLE MORE BULLISH WITH THIS WAVE...ESPECIALLY THE
NAM...WHICH GENERATES A FAIRLY BIG SLUG OF PRECIP OVER FAR NORTHERN
WISCONSIN AND THE U.P.  DO NOT BUY IT TOO MUCH...BUT COULD BUY JUST
A FEW SPOTTY SHOWERS AND WILL ADD TO THE FORECAST.  UPPER TROUGH
WILL THEN SWING ACROSS THE NORTHERN FORECAST AREA ON SUNDAY.  WITH
DIURNAL HEATING...LOW LEVEL LAPSE RATES WILL BECOME QUITE
STEEP...WHICH WILL HELP PRODUCE INSTABILITY ON THE ORDER OF 300-500
J/KG OF ML CAPE IN THE NAM.  CONVECTIVE TEMPS WILL ONLY RANGE FROM
THE MID 60S TO LOWER 70S WHICH SHOULD BE EASILY SURPASSED.  SCT
COVERAGE TYPE POPS LOOKS JUSTIFIABLE.  MAY SEE A FEW SHOWERS LINGER
BEYOND 00Z BY A COUPLE HOURS OVER FAR NE WISCONSIN...WHICH THE
INHERITED FORECAST ALREADY SHOWS.  THEREAFTER...WILL SEE SOME
PARTIAL CLEARING.  HIGHS IN THE LOW TO MID 70S ON SUNDAY.

NEXT MONDAY THROUGH NEXT FRIDAY...HIGH PRESSURE WILL BE AT THE
SURFACE ON MONDAY WITH UPPER TROUGHING MOVING TO THE EASTERN GREAT
LAKES AND WARM ADVECTION SHIFTING INTO THE NORTHERN MISSISSIPPI
VALLEY.  THEREFORE...LOOKS LIKE A DRY DAY WITH HIGHS IN THE UPPER
70S TO LOWER 80S.  WEAK SHORTWAVE THEN IS STILL PROGGED TO DIVE SE
INTO NORTHERN ILLINOIS LATE MONDAY NIGHT AND TUESDAY.  PRIMARY
FORCING REMAINS TO THE SOUTH OF THE AREA...BUT WILL STILL HAVE WEAK
WARM ADVECTION.  WILL LET THIS WORK ANOTHER FORECAST CYCLE BEFORE
INSERTING POPS.  REINFORCING SHORTWAVE THEN DROPS SOUTHEAST OVER THE
GREAT LAKES LATE TUESDAY NIGHT THROUGH EARLY WEDNESDAY NIGHT...WHICH
WILL LEAD TOWARDS UNSETTLED CONDITIONS.  WILL MAKE SUBTLE TWEAKS BY
INCREASING POPS WEDNESDAY AND DECREASING POPS A BIT WEDNESDAY NIGHT
WITHOUT CHANGING THE GIST OF THE FORECAST.  COOL HIGH PRESSURE THEN
BUILDS IN FOR THURSDAY AND FRIDAY.
&&

.AVIATION...CONTINUED THOUGHTS FOR SCATTERED TSTM ACTIVITY THROUGH
03Z AS COLD FRONT MOVES THROUGH NORTHERN WI WITH ATMOSPHERE
STABILIZING AFTER THAT. AREA OF SHOWERS MOVING THROUGH DAKOTAS
EXPECTED TO MOVE INTO STATE LATE TONIGHT...LINGER INTO SAT MORNING
OVER SOUTHERN CWA.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/MPC
Hazardous weather outlook, Aug 19, 3:37 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT FRI AUG 19 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
337 PM CDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING AS A COLD
FRONT MOVES ACROSS THE REGION. ISOLATED SEVERE STORMS WILL BE
POSSIBLE...MAINLY NORTH OF A LINE FROM TOMAHAWK TO MARINETTE. THE
MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS TOWARD THE MIDDLE OF NEXT WEEK
ASSOCIATED WITH AN UPPER LEVEL TROUGH OF LOW PRESSURE AND A COLD
FRONT. IT IS TOO EARLY TO DISCERN ANY SEVERE POTENTIAL FROM ANY OF
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE LIMITED COVERAGE OF STORMS...SPOTTER ACTIVATION WILL
NOT BE NEEDED TONIGHT...THOUGH SPOTTERS ARE REQUESTED TO RELAY ANY
REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE
IN GREEN BAY.

LMZ521-522-541>543-202045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
337 PM CDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING...GUSTY WINDS AND
LARGE HAIL ARE POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TOWARD THE MIDDLE OF NEXT WEEK.
IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME
SEVERE.

In the hours before

Special weather statement, Aug 19, 1:27 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
127 PM CDT FRI AUG 19 2011

WIZ005-011-191930-
FOREST-VILAS-
127 PM CDT FRI AUG 19 2011

...STRONG STORMS DEVELOPING OVER FAR NORTHERN WISCONSIN THIS AFTERNOON...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHWESTERN VILAS COUNTY...
MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BOULDER JUNCTION...   LAND O LAKES...       PHELPS...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MPC
Local storm report, Aug 19, 1:50 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
150 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             BOULDER JUNCTION        46.11N 89.63W
08/19/2011  M1.00 INCH       VILAS              WI   CO-OP OBSERVER

            DIME TO QUARTER SIZE HAIL.

&&

BERSCH
Local storm report, Aug 19, 2:55 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 WSW CONOVER           46.02N 89.31W
08/19/2011  E0.88 INCH       VILAS              WI   TRAINED SPOTTER

&&

ASHLEYW
Local storm report, Aug 19, 3:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND DMG     CONOVER                 46.04N 89.25W
08/19/2011                   VILAS              WI   LAW ENFORCEMENT

            POWER LINE DOWN. DELAYED REPORT.

&&

ASHLEYW

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:35 PM CDTSevere Thunderstorm WarningGRBVilas40 min
Aug 19, 2:07 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas38 min
Aug 19, 2:43 PM CDTSevere Thunderstorm WarningGRBForest, Oneida, Vilas27 min
Aug 19, 3:03 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest53 min
Aug 19, 4:25 PM CDTSevere Thunderstorm WarningGRBMarinette39 min
Aug 19, 4:53 PM CDTTornado WarningGRBMarinette22 min
Aug 19, 5:02 PM CDTSpecial Marine WarningGRB88 min
Aug 19, 5:17 PM CDTSevere Thunderstorm WarningGRBMarinette44 min
Aug 19, 5:38 PM CDTSevere Thunderstorm WarningGRBDoor28 min
Aug 19, 6:28 PM CDTSpecial Marine WarningGRB62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.